It is safe to take the tramadol along with the percocet but BE WARNED they are VERY addictive and it takes only weeks of daily use for ur body to become dependent on the drug! Withdrawal from tramadol is like nothing else in the world so PLEASE BE CAREFUL but if u only use it a couple times a week during your healing time u should not have any issues with physical dependency.
It can be taken together safely. If you have any worries talk to your doctor as well as your pharmacist. Using either for a short time, you needn't worry. In general, my feeling is Tramadol is the worse of the two. For some reason a lot of doctors think Tramadol doesn't cause dependence or addiction. The truth is it can and does. And Tramadol can be harder to come off because it has two components to it. One is the pain reliever part and the other is an antidepressant-like part. If someone becomes dependent, they are essentially withdrawing from two medications.
I think everyone should educate themselves about whatever medication they're taking and be aware of what can happen. A lot of people start taking pain medications after an injury or surgery and find themselves becoming dependent, or worse, addicted. If you stay vigilant, you should be fine. Pain medication is sometimes necessary. Just educate yourself.